The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1081 KB) | Metadata | Table of Contents | ZAA summary
Volume 3, Issue 6, 1984, pp. 527–539
DOI: 10.4171/ZAA/127

Published online: 1984-12-31

Zur Stetigkeit der Lösung der adjungierten Gleichung bei Aufgaben der optimalen Steuerung mit Zustandsbeschränkungen

Hoàng Xuân Phú[1]

(1) Institute of Mathematics, Hanoi, Vietnam

The continuity of the solution of the adjoint equation in optimal control problems with state restrictions has already been shown by other authors under certain conditions that are often not fulfilled. Here the continuity of this solution is shown under different conditions. Furthermore, some other interesting results and applications are given.

No keywords available for this article.

Phú Hoàng Xuân: Zur Stetigkeit der Lösung der adjungierten Gleichung bei Aufgaben der optimalen Steuerung mit Zustandsbeschränkungen. Z. Anal. Anwend. 3 (1984), 527-539. doi: 10.4171/ZAA/127